Anaphylactic shock after intradermal testing with betalactam antibiotics

Weber-Mani, U; Pichler, W J (2008). Anaphylactic shock after intradermal testing with betalactam antibiotics. Allergy, 63(6), p. 785. Oxford: Wiley-Blackwell 10.1111/j.1398-9995.2008.01682.x

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Rheumatology, Clinical Immunology and Allergology

UniBE Contributor:

Pichler, Werner Joseph

ISSN:

0105-4538

ISBN:

18445195

Publisher:

Wiley-Blackwell

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:04

Last Modified:

06 Dec 2013 13:53

Publisher DOI:

10.1111/j.1398-9995.2008.01682.x

PubMed ID:

18445195

Web of Science ID:

000255285300021

URI:

https://boris.unibe.ch/id/eprint/27644 (FactScience: 109785)

Actions (login required)

Edit item Edit item
Provide Feedback